Completeness of translates in weighted spaces on the half-line

Alexander Borichev Department of Mathematics, Uppsala University Håkan Hedenmalm Department of Mathematics, Uppsala University

TBD mathscidoc:1701.331801

Acta Mathematica, 174, (1), 1-84, 1993.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:23 uploaded by actaadmin ] [ 121 downloads ] [ 0 comments ] [ Cited by 14 ]
@inproceedings{alexander1993completeness,
  title={Completeness of translates in weighted spaces on the half-line},
  author={Alexander Borichev, and Håkan Hedenmalm},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203323908421510},
  booktitle={Acta Mathematica},
  volume={174},
  number={1},
  pages={1-84},
  year={1993},
}
Alexander Borichev, and Håkan Hedenmalm. Completeness of translates in weighted spaces on the half-line. 1993. Vol. 174. In Acta Mathematica. pp.1-84. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203323908421510.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved